Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lymph nodes
Mar 20, 2000

I have been on meds for at least 3 months and my lymph nodes have not gone down yet. when will they begin to decrease in size? and will they ever disappear?

Response from Dr. Henry

What happens to swollen lymph nodes in the setting of starting therapy for HIV infection is highly variable. Sometimes enlarged nodes can be a good sign of an active immune system which is further charged up after starting on therapy. Again, the course is highly variable but sometimes the nodes will go down after you have been on treatment (successfully I hope) for a longer period of time (such as > 6 months). Keith Henry, M.D.



Previous
Painful Lymph Nodes/Spleen
Next
lymphoma

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement